Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Agressive Behavior and Stimulants

Posted by MelindaJ on June 14, 1999, at 12:34:36

My eight-yr-old step-son was diagnosed with bipolar disorder last summer and was prescribed Depakote and an A/D. Aside from his depression with suicidal actions, he was prone to "rages." As a five-yr-old he was diagnosed with ADHD and given Ritalin. Because the Ritalin made his agressive outbursts worse (even with clonidin(sic)), it was discontinued. Now, he's been taken off the Depakote and given Adderall (another stimulant). My husband doesn't have custody of this child so we don't know the full medical story. My question is: Won't Adderall or any other stimulant have the same effect as Ritalin? I would appreciate input from anyone who's had any improvement or exacerbation of anger and agression while on similar meds. Thanks!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MelindaJ thread:7374